Journal of Differential Geometry

The contact of spaces with connection

Ivan Kolář

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 563-570.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431173

Digital Object Identifier
doi:10.4310/jdg/1214431173

Mathematical Reviews number (MathSciNet)
MR0415660

Zentralblatt MATH identifier
0273.53025

Subjects
Primary: 58A20: Jets
Secondary: 53C05: Connections, general theory 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Kolář, Ivan. The contact of spaces with connection. J. Differential Geom. 7 (1972), no. 3-4, 563--570. doi:10.4310/jdg/1214431173. https://projecteuclid.org/euclid.jdg/1214431173


Export citation